Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 10, 2020, 8:18 PM EDT for 4 counties in North Carolina. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2020, 8:18 PM EDT (00:18 UTC)
- Expired
- Jul 10, 2020, 9:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, NC, Forsyth County, NC, Guilford County, NC, Randolph County, NC
The radar
The Roanoke radar (KFCX), 135 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:30 PM EDT | TSTM WND DMG | 3 Ene Denton, NC | TREE DOWN IN ROADWAY NEAR FARMER DENTON ROAD AND BRANTLEY GORDON ROAD. TIME ESTIMATED BY RADAR. |
| Jul 10, 8:35 PM EDT | TSTM WND DMG | 5 Ssw Thomasville, NC | TREE DOWN ON SULLIVAN RD IN THOMASVILLE, NC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 549 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1516 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
639
WUUS52 KRAH 110018
SVRRAH
NCC057-067-081-151-110100-
/O.NEW.KRAH.SV.W.0101.200711T0018Z-200711T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
818 PM EDT Fri Jul 10 2020
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Forsyth County in central North Carolina...
Davidson County in central North Carolina...
Northwestern Randolph County in central North Carolina...
Southwestern Guilford County in central North Carolina...
* Until 900 PM EDT.
* At 818 PM EDT, severe thunderstorms were located along a line
extending from near Clemmons to China Grove, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Winston-Salem, High Point, Lexington, Thomasville,
Clemmons, Linwood, Archdale, Trinity and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3584 8048 3583 8046 3585 8042 3584 8039
3587 8039 3588 8042 3589 8037 3596 8038
3598 8040 3608 8033 3607 7982 3571 7994
3551 8009 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3577 8045 3579 8048
TIME...MOT...LOC 0018Z 270DEG 30KT 3599 8036 3560 8057
HAIL...<.75IN
WIND...60MPH
$$
222 follow-up statements
356
WWUS52 KRAH 110036
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
836 PM EDT Fri Jul 10 2020
NCC057-067-081-151-110100-
/O.CON.KRAH.SV.W.0101.000000T0000Z-200711T0100Z/
Forsyth NC-Davidson NC-Randolph NC-Guilford NC-
836 PM EDT Fri Jul 10 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN FORSYTH...DAVIDSON...NORTHWESTERN RANDOLPH AND
SOUTHWESTERN GUILFORD COUNTIES...
At 836 PM EDT, severe thunderstorms were located along a line
extending from 7 miles south of Winston-Salem to near
Salisbury, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Lexington, Thomasville,
Clemmons, Linwood, Archdale, Trinity and Jamestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
&&
LAT...LON 3584 8048 3583 8046 3585 8042 3584 8039
3587 8039 3588 8042 3589 8037 3596 8038
3598 8040 3608 8033 3607 7982 3571 7994
3551 8009 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3577 8045 3579 8048
TIME...MOT...LOC 0036Z 270DEG 30KT 3599 8023 3560 8044
HAIL...<.75IN
WIND...60MPH
$$
22230
WWUS52 KRAH 110057
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
857 PM EDT Fri Jul 10 2020
NCC057-067-081-151-110107-
/O.EXP.KRAH.SV.W.0101.000000T0000Z-200711T0100Z/
Forsyth NC-Davidson NC-Randolph NC-Guilford NC-
857 PM EDT Fri Jul 10 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORSYTH...
DAVIDSON...NORTHWESTERN RANDOLPH AND SOUTHWESTERN GUILFORD COUNTIES
WILL EXPIRE AT 900 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
However gusty winds and heavy rain are still possible with these
thunderstorms.
LAT...LON 3584 8048 3583 8046 3585 8042 3584 8039
3587 8039 3588 8042 3589 8037 3596 8038
3598 8040 3608 8033 3607 7982 3571 7994
3551 8009 3551 8018 3558 8021 3568 8033
3572 8033 3574 8046 3577 8045 3579 8048
TIME...MOT...LOC 0057Z 270DEG 30KT 3599 8003 3560 8024
$$
22What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:21 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 10, 7:21 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 721 PM EDT Fri Jul 10 2020 .SYNOPSIS... Tropical Storm Fay will move slowly northward up the Mid-Atlantic coast through tonight. A weak surface front will move SE into the area late tonight and will stall out across the region through the weekend. Another weak front will stall our across the area early next week followed by a strong upper-level ridge building over the region by mid to late week. && .NEAR TERM /THROUGH TONIGHT/... As of 420 PM Friday... The earlier MCV and initial mid-upr level trough axis have moved out of and into e-cntl NC, respectively, with little impact this afternoon. As such, the focus continues to be convective development over the wrn and w-cntl NC, invof the lee surface trough and ahead of the stronger, synoptic shortwave trough approaching from the lwr OH Valley. Earlier forecast rationale through tonight consequently remains relatively unchanged. There may, however, be some areas of low stratus around sunrise near and east of the incoming surface trough axis, where moisture and convergence will be relatively maximized. .PREV DISCUSSION... /ISSUED 1125 AM EDT Fri Jul 10 2020/ A synoptic shortwave trough is evident in 12Z upr air and wv satellite data this morning from srn PA sswwd through a pair of minor perturbations over nwrn NC and cntl SC, respectively. The perturbations and parent trough axis will move slowly ewd across cntl NC this afternoon and reach the srn middle Atlantic coast around 00Z/Sat, with generally neutral mid-upr level height tendency indicative of minor contribution to forcing for ascent through that time over cntl NC. Meanwhile, a stronger shortwave trough extended from the upr Great Lakes swd across wrn IN, KY, and nern AR. An unseasonably strong upr jet upstream of that trough from the Great Basin to the cntl Great Plains --including a daily record observed 250 mb wind of 115 kt at BOI this morning-- will help dig that trough with slight negative tilt across the OH Valley and lwr Great Lakes through 12Z Sat. The axis of that trough will extend swd in the vicinity of the cntl and srn Appalachians through the same time, with preceding ~20 meter 500 mb height falls forecast across cntl NC tonight. Lastly, an MCV from swwd-moving convection over the Carolinas on Thu is evident over nrn Duplin Co. this morning. That feature will undergo additional deformation (and weaken) while drifting generally newd across ern NC through the afternoon. At the surface, weak ridging along the Gulf coast and srn Appalachians has resulted in light nwly, anticyclonic flow over the Carolinas this morning; and this will soon be replaced by light and variable to light swly flow, with the diurnal intensification of a lee trough over wrn VA and Carolinas through this afternoon. That trough is forecast to subsequently drift ewd across cntl NC tonight, to the Coastal Plain by 12Z Sat. The MCV noted above resulted in patches of light rain/showers from associated mid level ceilings over the srn Coastal Plain and ern Sandhills early this morning (around 08Z); and it may yet focus additional showers over Sampson, Wayne, and ern Wilson and Edgecombe Co. as it tracks newd across ern NC during the next several hours. Otherwise, the Blue Ridge/terrain and the lee trough are expected to become the primary foci for convective development today, some scattered of which will drift ewd across the NC Piedmont late this afternoon and evening. While those showers and storms are likely to peak in intensity over the Foothills and srn and wrn Piedmont closer to peak diurnal heating and subsequently weaken with time and ewd extent as they move into the ern Piedmont and Sandhills, forcing for ascent accompanying the stronger of the shortwave troughs approaching tonight, and the lee surface trough, warrant a continued slight chance of a shower or storm throughout the night. Weak deep layer flow and DCAPE suggests storms will be generally sub-severe, at least in cntl NC. Instead, that weak steering flow combined with observed 1.75-2.00" precipitable water values over cntl NC suggest localized heavy downpours and flooding of urban and poor drainage areas may be a concern. Previously forecast high temperatures remain generally unchanged this morning. However, observed mean mixing ratios in the lowest kilometer at both GSO and MHX this morning were about 2 g/kg than those of Thu, or about 2C lower with respect to 925 mb dewpoint temperatures. That drying suggests surface dewpoints have the potential to mix out (undergo vertical dry air advection) into the upr 60s to around 70 F this afternoon, versus the lwr-mid 70s that were common on Thu. As such, associated Heat Index values are likely to peak mostly below 100 degrees, ranging from the mid 90s over the nrn Piedmont to around 100 degrees across the srn Piedmont, Sandhills, and Coastal Plain. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 400 PM Friday... Broadly cyclonic and generally weakly-perturbed flow aloft will exist throughout the period over cntl NC. Within that flow, a trough axis accompanying a synoptic shortwave centered over the lwr Great Lakes will extend swd along the Appalachians at 12Z Sat, possibly preceded by a weaker, convectively-enhanced mid level trough depicted in the models over the Carolinas at that time. The synoptic trough, one with more predictability, will move east across cntl and ern NC through 00Z Sun, then offshore overnight. Generally neutral height tendency suggests that contribution to vertical motion will remain weak. At the surface --and likely of greater consequence for both humidity/Heat Index values and diurnal convective chances-- a trough will drift ewd across the Coastal Plain through the afternoon. Surface dewpoints are likely to mix out well into the 60s behind that trough, with resultant weak instability that should remain capped by a warm layer depicted in forecast soundings around 750 mb. To the east, in the Coastal Plain, continued lwr 70s dewpoints will favor moderate destabilization and the development of scattered afternoon-evening storms as the trough/convergence axis drifts across that region. Increasingly dry air aloft will favor high DCAPE values in excess of 1000 J/kg, with a resultant threat of damaging downburst wind gusts. Otherwise, temperatures will be similarly hot as those of Fri, though with the aforementioned lwr humidity/HIs west of the Coastal Plain. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 342 PM Friday... Sun/Sun night: Mean mid level troughing will hold over the East Coast while strong ridging persists in the Desert Southwest. Initially strong but weakening shortwave energy will dive through the Ohio Valley to the central Appalachians during this period, while the corresponding surface cold front weakens and slows as it moves to the Appalachians and loses its forward momentum. Initial PW is rather low Sun, and while some recovery is expected ahead of the dampening shortwave trough, there is scant opportunity for low level moisture return, and the weak mid level flow suggests minimal dynamic forcing for ascent, all leading to limited convection coverage. Will maintain low chance pops Sun afternoon and evening, 20-30%, although even this may end up too high. Thicknesses will sit near to just above normal with good deep mixing, so expect highs of 90-95 and lows 70-75. Mon-Fri: Expect above normal temps to continue, especially mid to late week, with below normal pops. The aforementioned shortwave will track ENE over NY/PA to New England Mon/Mon night, kicking the mean trough axis enough eastward to nudge the surface front/trough into eastern NC. Will have a chance of showers/storms over the SE with isolated activity elsewhere. The surface front will become increasingly diffuse but will likely hold over our E sections or just E of the forecast area, and expect any pops to be low and largely confined to our far E and SE once again on Tue. The dampening trough will shift off the coast midweek as the mid level ridge builds in from the WSW, pushing thicknesses up well above normal and leaving us largely dry as the mid levels dry out and warm up, limiting daily CAPE with poor deep layer shear. Will have just isolated pops at most Wed-Fri. Expect highs of 90-95 Mon/Tue rising to mid-upper 90s Wed-Thu and mid 90s Fri. Lows mostly 70-75. -GIH && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 720 PM Friday... 24 hour TAF period: High confidence showers and thunderstorms will move across central NC this evening into early overnight. Sub-VFR vsbys and strong, variable winds are possible as the storms move over the terminals. Outside of the storms, largely expect VFR conditions to prevail through the TAF period, though some model guidance suggests a period of sub-vfr cigs developing overnight. Best chance will be at KFAY. Outside of any lingering outflow or storms, expect winds to generally be around 5 kts through the period, veering from southwesterly ahead of the surface front to northwesterly behind it. This boundary is expected to stall over the area through the remainder of the TAF period. Isolated to scattered showers/storms will be possible again Friday aft/eve, mainly along and east of the I-95 corridor (east of the boundary) during the aft/eve Saturday. -KC Looking ahead:Chance of sub-VFR stratus and diurnal convection mainly at RWI and FAY through early-mid next week. -MWS && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...CBL NEAR TERM...MWS SHORT TERM...MWS LONG TERM...Hartfield AVIATION...KC/MWS
Hazardous weather outlook, Jul 10, 3:51 PM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 351 PM EDT Fri Jul 10 2020 NCZ011-027-028-042-043-078-088-089-112000- Halifax-Nash-Edgecombe-Johnston-Wilson-Wayne-Cumberland-Sampson- 351 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. The combination of hot temperatures and seasonably high humidity will result in heat index values around 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The combination of hot temperatures and seasonably high humidity will result in heat index values around 100 degrees again Saturday afternoon. Additionally, thunderstorms Saturday afternoon, mainly along and east of Interstate 95, will be capable of producing damaging downburst winds. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ026-040-041-073>077-083>086-112000- Franklin-Chatham-Wake-Stanly-Montgomery-Moore-Lee-Harnett-Anson- Richmond-Scotland-Hoke- 351 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. The combination of hot temperatures and seasonably high humidity will result in heat index values around 100 degrees this afternoon. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>010-021>025-038-039-112000- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Davidson-Randolph- 351 PM EDT Fri Jul 10 2020 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 5:32 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
532 PM EDT Fri Jul 10 2020
NCZ022-038-039-102230-
Guilford NC-Randolph NC-Davidson NC-
532 PM EDT Fri Jul 10 2020
...A STRONG THUNDERSTORM WILL AFFECT DAVIDSON...RANDOLPH AND
SOUTHWESTERN GUILFORD COUNTIES UNTIL 630 PM EDT...
At 531 PM EDT, Doppler radar was tracking a strong thunderstorm over
Thomasville, or 8 miles southwest of High Point, moving southeast at
20 mph.
Pea size hail and wind gusts up to 40 mph will be possible with this
storm.
Locations impacted include...
High Point, Asheboro, Lexington, Randleman, North Carolina Zoo,
Thomasville, Archdale, Trinity, Jamestown and Ramseur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
light outdoor objects. Dont wait until you see the first lightning
flash before heading to safety.
&&
LAT...LON 3604 7996 3578 7959 3551 7985 3551 8018
3591 8031
TIME...MOT...LOC 2131Z 308DEG 16KT 3586 8011
10Special weather statement, Jul 10, 6:28 PM EDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Raleigh NC
628 PM EDT Fri Jul 10 2020
NCZ038-039-102330-
Randolph NC-Davidson NC-
628 PM EDT Fri Jul 10 2020
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DAVIDSON AND
NORTHWESTERN RANDOLPH COUNTIES UNTIL 730 PM EDT...
At 624 PM EDT, Doppler radar was tracking a strong thunderstorm near
Thomasville, or 9 miles east of Lexington, moving southeast at 10
mph.
Wind gusts up to 40 mph will be possible with this storm. Up to two
inches of rain have fallen between Lexington and Thomasville. Some
minor flooding is possible, as well as quick rises on Abbotts Creek
in Davidson County.
Locations impacted include...
High Point, Thomasville, Trinity and Gordontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning, especially in urban areas where prolonged heavy rain
can quickly lead to flooding.
&&
LAT...LON 3578 8024 3593 8010 3587 7989 3571 7985
3565 8002
TIME...MOT...LOC 2224Z 295DEG 8KT 3581 8008
22Special weather statement, Jul 10, 6:34 PM EDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Raleigh NC
634 PM EDT Fri Jul 10 2020
NCZ021-038-102330-
Forsyth NC-Davidson NC-
634 PM EDT Fri Jul 10 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 730 PM EDT...
At 632 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huntsville, or 7 miles south of East Bend, moving east at 20 mph.
Wind gusts up to 50 mph will be possible with this storm. Very
heavy rain and minor flooding is also possible.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Huntsville, Lewisville,
Arcadia, Pfafftown, Welcome and Sedge Garden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
&&
LAT...LON 3611 8050 3612 8046 3614 8044 3619 8044
3616 8017 3602 8014 3585 8032 3588 8037
3590 8037 3596 8038 3599 8042 3601 8042
3603 8045 3606 8046 3604 8049 3605 8051
3609 8052
TIME...MOT...LOC 2232Z 285DEG 18KT 3611 8051
22Special weather statement, Jul 10, 8:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Raleigh NC
810 PM EDT Fri Jul 10 2020
NCZ038-110100-
Davidson NC-
810 PM EDT Fri Jul 10 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DAVIDSON COUNTY UNTIL
900 PM EDT...
At 809 PM EDT, Doppler radar was tracking a line of strong
thunderstorms along a line extending from near Clemmons to near
Cleveland to Mooresville. Movement was east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
High Point, Lexington, Thomasville, Linwood, Denton, Gordontown, High
Rock Lake, Newsom, Arcadia and High Rock Boat Dock Marina.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.
Boaters on the open water and those camping outdoors are especially
vulnerable to the dangers of lightning. Seek harbor immediately and
find safe shelter in a nearby building or vehicle.
&&
LAT...LON 3584 8039 3587 8039 3588 8042 3589 8037
3596 8038 3597 8040 3598 8038 3600 8032
3600 8022 3603 8021 3601 8004 3551 8007
3551 8018 3558 8021 3568 8033 3572 8033
3574 8046 3577 8045 3583 8048
TIME...MOT...LOC 0009Z 275DEG 31KT 3605 8044 3570 8060 3548 8073
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 8:10 PM EDT | Special Weather Statement | RAH | Davidson | 50 min |
| Jul 10, 9:01 PM EDT | Special Weather Statement | RAH | Montgomery, Stanly | 59 min |
| Jul 10, 9:16 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Moore, Randolph, Stanly | 44 min |
| Jul 10, 9:48 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Chatham, Lee, Montgomery, Moore, Richmond | 47 min |
| Jul 10, 10:40 PM EDT | Special Weather Statement | RAH | Durham, Harnett, Lee, Wake | 65 min |
| Jul 10, 11:11 PM EDT | Special Weather Statement | RAH | Franklin, Vance, Warren | 64 min |
| Jul 10, 11:43 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Johnston, Nash, Wake | 47 min |
| Jul 10, 11:53 PM EDT | Special Weather Statement | RAH | Wilson | 67 min |
| Jul 11, 12:55 AM EDT | Special Weather Statement | RAH | Wilson | 65 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.